RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2019, Volume 351, Pages 897–946 (Mi admat19)  

Extended affine Weyl groups of BCD-type: Their Frobenius manifolds and Landau–Ginzburg superpotentials

Boris Dubrovinab, Ian A. B. Strachanc, Youjin Zhangd, Dafeng Zuoe

a SISSA, Via Bonomea, 265, I-34136 Trieste, Italy
b Steklov Math. Institute, Moscow, Russia
c School of Mathematics and Statistics, University of Glasgow, UK
d Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China
e School of Mathematical Science, University of Science and Technology of China, Hefei 230026, PR China

Funding Agency Grant Number
National Natural Science Foundation of China 11171176
11371214
11471182
11671371
11871446
The authors are grateful to the referee for very careful reading of the manuscript and many valuable suggestions. They thank Si-Qi Liu for his help on the proof of the Lemma 3.8. The research of Y.Z. is partially supported by NSFC (No. 11171176, No. 11371214, No. 11471182). The research of D.Z. is partially supported by NSFC (No. 11671371, No. 11871446) and Wu Wen-Tsun Key Laboratory of Mathematics, USTC, CAS.


DOI: https://doi.org/10.1016/j.aim.2019.05.030


Bibliographic databases:

Received: 07.03.2017
Revised: 01.03.2019
Accepted:20.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/admat19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019